... Does it hurt anything if you throw it up?
Suprep - What to do if You Vomit After The First Bottle and Still Have the 2nd Bottle to Go?
- 30 Mar 2016 by Lindseylou83
- 24 August 2016
It is not uncommon for patients to feel nauseous and even vomit while taking Suprep or other bowel cleansing preparations. If you start to feel nauseous take a break of around half an hour in between sips.
If you are having difficulty tolerating the Suprep you must consult with the surgery. Vomiting will reduce the effectiveness of Suprep in preparing the colon and you risk having to reschedule your procedure.
If you have had this problem previously then discuss with your prescriber whether an anti nausea tablet would be an option.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Feb 2017 • 1 answer
Updated 15 Feb 2017 • 1 answer
Posted 4 Jun 2017 • 0 answers
Posted 18 Jul 2018 • 0 answers
Posted 1 Aug 2018 • 0 answers